# SDR USAA2011061400006

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 38,499 hours, 15,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008752
- Condition: Inoperative
- Location: Cabin
- Part time: 139 hours, 68 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMF-PHX - EMERGENCY LIGHTS - EMERGENCY POWER SUPPLY UNIT FORWARD LEFT INOPERATIVE (FIN #10WL).  REMOVED AND REPLACED (EPSU) EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
